MathSciNet Relay Station
MathSciNet bibliographic data
MR1473683 (99f:47050) 47D06 (35J99 47F05)
Zheng, Quan; Zhang, Jizhou Gaussian estimates and regularized groups. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1089–1096.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement